MAUDE Adverse Event Report: TELEFLEX MEDICAL TITAN SGS RB STAPLER 23 CM; SURGICAL STAPLER WITH STAPLE

TELEFLEX MEDICAL TITAN SGS RB STAPLER 23 CM; SURGICAL STAPLER WITH STAPLE
Model Number IPN928803
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Exsanguination (1841)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that the patient "suffered significant bleeding from the suture line" and "went into hemorrhagic shock during the night, forcing the surgeons to perform an emergency procedure to put a stop to the bleeding.We didn't witness any evident product malfunction or misuse during the trial".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "post-operative bleed" could not be fully confirmed and linked to a manufacturing issue.This is because the device was not returned for investigation.No visual inspection could be performed.The spu data was reviewed for the completed surgery of the complaint sample.The data did not reveal any defects or malfunctions of the device.It is necessary to receive the physical sample to perform a proper investigation, determine root cause, and implement corrective actions.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
TITAN SGS RB STAPLER 23 CM
Common Device Name
SURGICAL STAPLER WITH STAPLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
STANDARD BARIATRICS
4300 glendale milford rd.
cincinnati
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22648104
Report Number3012481535-2025-00008
Device Sequence Number18295088
Product Code GDW
UDI-Device Identifier00851677007133
UDI-Public(01)00851677007133(11)240514(17)270514(10)135-24-E(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K210278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN928803
Device Catalogue NumberSGS23RB
Device Lot Number135-24-E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown